# SDR CA010912011

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: HA6761
- Condition: Cracked
- Location: Service Door
- Part time: 1,159 cycles
- Component: Service Door, Bombdr, CC670381001
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GALLEY/SERVICE DOOR OUTER HANDLE CRACKED WHILE DOOR WAS BEING CLOSED BY CATERING PERSONNEL.
